Pancreas Cancer Discussion Page:
An Unmoderated Forum
*
 
Support pancreas research*DISCLAIMER: This page is an unmoderated forum, and the opinions expressed herein do not necessarily reflect the viewpoint of The Johns Hopkins Medical Institutions. Patients are advised to consult their personal physicians before making any medical decisions.
FULL DISCLAIMER

Pancreas Cancer

Radiation- Nausea and vomiting was posted 12/31/2006 11:54 am by Guiselle
E-mail Address:

Message Text
Hello everyone!! My mom is on her 12th radiation session but this has touched her stomach badly. She is vomiting all the time, has nausea, diarreah and wont eat at all. All the weight she gained with the Megace is gone..The doctor has prescribed some meds but her appetite is gone..what can I do? She is now on Genzar, radiation and Tarceva. Can I expect her to get better? What can I do for her to eat? Thanks for the help...sometimes I just feel she is not going to make it but I dont want to give up, I need to give her hope...which sometimes just leaves me...

Reply to this message | Return to Main Message List
Responses

*DISCLAIMER: This page is an unmoderated forum, and the opinions expressed herein do not necessarily reflect the viewpoint of The Johns Hopkins Medical Institutions. Patients are advised to consult their personal physicians before making any medical decisions.
FULL DISCLAIMER


Pancreas Home | Surgical | Medical | Basic Sci | Docs | Registry | FAQ | Appts | Chat

Feedback | Pathology Home | Oncology Center Home | Search
Copyright © 2019 The Johns Hopkins University, Baltimore, Maryland
Last Modified: 11/11/2002 10:50 am